# SDR DALA2024012301027

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,917 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0163725) FWD CARGO R/H SHIELD BETWEEN STA 500 & 500A AT STRINGER 25R HAS MULTIPLE AREAS OF CORROSION. REMOVED AND REPLACED R/H SHIELD STA 500 TO 500A STR 25 IAW B 737 SRM 51-40-02 AND BOEING DWG # 143A0080.
